MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MV-11-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MV-11-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-MV-11-T
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: foreign material on implant.
 
Event or Problem Description
Healthcare professional reported opening a "sterile in the box implant stating "thought it was used", ¿there are marks on the implant.Must be a manufacturer mistake." device was never implanted.
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: foreign material on implant : material of the stable base is observed adhered to the internal part of the shell additional observations: no device failure observed.Additional, changed, and/or corrected data: d9, h3, h6.
 
Event or Problem Description
Healthcare professional reported opening a "sterile in the box implant" stating "thought it was used, there are marks on the implant.Must be a manufacturer mistake." device was never implanted.

Brand Name
NATRELLE TE SMOOTH 133S-MV-11-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key15636059
Report Number9617229-2022-18584
Device Sequence Number16831535
Product Code LCJ
UDI-Device Identifier10888628043855
UDI-Public10888628043855
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number133S-MV-11-T
Device Catalogue Number133S-MV-11-T
Device Lot Number3604137
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2022
Supplement Date Received by Manufacturer11/01/2022
Initial Report FDA Received Date10/19/2022
Supplement Report FDA Received Date11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale